# SDR CA000218023

- Difficulty date: February 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Gulstm 690A
- Aircraft time: 7,513 hours
- Engine: Garrtt TPE3315
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31014051
- Condition: Making Metal
- Location: Compressor
- Component: Turbine Engine C, Arsrchxxxxxx, TPE3315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR BEARING FOUND MAKING NOISE AND OIL CONTAMINATED WITH METAL FRAGMENTS.  REPLACED.
